MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION WaveWriter Alpha? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION WaveWriter Alpha? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1216
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patients implantable pulse generator (ipg) was not providing adequate pain relief.The patient underwent an ipg explant procedure.The explanted device was not returned.No further information has been obtained.

Brand Name
WaveWriter Alpha? 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50946442
Report Number3006630150-2026-07223
Device Sequence Number15836358
Product Code LGW
UDI-Device Identifier08714729985082
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/16/2023
Device Model NumberSC-1216
Device Catalogue NumberSC-1216
Device Lot Number511180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured05/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale